See Alike in...

Alike App

Browser

Funfighter

745d

My doctor is increasing my methotrexate and it continues to scare me , does anyone have ideas to help decrease fear or if injection would be better ?

    • Funfighter

      739d

      I took my second dose of 20mg /week last night and was feeling pretty “hungover “ sick this morning. I’m now wondering if the injection would make me less sick. Yeah not sure I can get used to eating a handful of 8 pills that make me feel so badly the next day. I used to be so aware of what I ate and worked out. I know I need to look at it differently but it’s hard

    • FordBlueGirl

      739d

      Hey. I've been on the methotrexate injection for several weeks. I had to stop it for awhile due to some bad side effects but I've recently started back two weeks ago!! I have had some really great relief with the methotrexate, and I completely understand the scary part of beginning a new medication! I just tell myself that I won't know until I try!! Sometimes it helps and sometimes it doesn't. It's one of the hardest things to do. I always get very anxious when it's time for my refills.... It's a fear that I have as nd I don't know how to explain it... Hope this helps ❤️❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion